Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3295041, 20 pages
http://dx.doi.org/10.1155/2016/3295041
Research Article

Equilibrium Time-Consistent Strategy for Corporate International Investment Problem with Mean-Variance Criterion

1School of Mathematics, Sun Yat-sen University, Guangzhou 510275, China
2School of Preparatory Education for Minority Nationalities, Jishou University, Hunan 416000, China
3School of Accounting, Guangdong University of Foreign Studies, Guangzhou 510006, China

Received 12 May 2016; Revised 17 July 2016; Accepted 25 August 2016

Academic Editor: Vyacheslav Kalashnikov

Copyright © 2016 Jun Long and Sanyun Zeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We analyze a continuous-time model for corporate international investment problem (CIIP) with mean-variance criterion. Based on Nash subgame perfect equilibrium theory, we define an infinitesimal operator and directly derive an extended Hamilton-Jacobi-Bellman (HJB) equation. Besides, we also obtain the equilibrium time-consistent strategy for CIIP. In addition, we discuss two cases of risk aversion coefficient; one is constant and the other is state dependent. Finally, the simulation results are given to illustrate our conclusions and the influence of some parameters on the optimal solution.